# SDR UPS01836166

- Difficulty date: June 22, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DEPARTURE-ESCAPE SLIDE GIRT BAR WOULD NOT LOCK IN PLACE.  *S/D*  REPACKED SLIDE, OPS CHECKS GOOD REF M217781.
